# SDR DL738050092

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 17,075 hours, 8,288 cycles
- Engine: Ge CFM567B24
- Engine time: 17,080 hours, 8,290 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter
- Part number: 795740114
- Part serial: 4T020475L
- Condition: Clogged
- Location: Nr 2 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL FILTER BYPASS LIGHT ON RT ENGINE ILLUMINATED.  REPLACED FILTER BOWL ASSY.
